# SDR R61A201901270111

- Difficulty date: January 27, 2019
- Submitted: January 27, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FORWARD WET ARE RT FORWARD FLOOR DOUBLER IS CORRODED BETWEEN FRAMES 12 AND 14 RBL 40 TO 49. REMOVED AND INSTALLED NEW RT FWD FLOOR DOUBLER FR 12-14 REF SRM 51-40-08.
